Format

Send to:

Choose Destination
See comment in PubMed Commons below
Australas J Dermatol. 2012 Feb;53(1):78-80. doi: 10.1111/j.1440-0960.2011.00816.x. Epub 2011 Sep 30.

A case of erythema elevatum diutinum associated with peripheral ulcerative keratitis.

Author information

  • 1Department of Dermatology, Peking University First Hospital, Beijing, China.

Abstract

A young woman with recurrent painful lesions on the dorsal aspects of her hands associated with arthralgia presented with pain and redness of both eyes. After extensive investigations, a diagnosis of erythema elevatum diutinum accompanied by peripheral ulcerative keratitis was made. The patient was treated with dapsone 50 mg, t.i.d., and responded well.

© 2011 The Authors. Australasian Journal of Dermatology © 2011 The Australasian College of Dermatologists.

PMID:
22309340
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Wiley
    Loading ...
    Write to the Help Desk